Yeungnam Univ J Med Search

CLOSE


Yeungnam Univ J Med > Volume 33(1); 2016 > Article
Yeungnam University Journal of Medicine 2016;33(1):25-28.
DOI: https://doi.org/10.12701/yujm.2016.33.1.25    Published online June 30, 2016.
Pulmonary thromboembolism combined with intracardiac thrombus occurred during the steroid reduction in nephrotic syndrome patient.
Se Jin Lee, Ji Young Park, Sung Kee Ryu, Jae Woong Choi, Won Young Chae, Hee Yun Ryu, Min Seok Yoo, Yoon Suk Bak
Department of Internal Medicine, Eulji Medical Center, Eulji University School of Medicine, Seoul, Korea. cisamoe@gmail.com
Abstract
Nephrotic syndrome is associated with a hypercoagulable state, which results in thromboembolism as one of its main complications. Various pathogenetic factors that cause the hypercoagulable state in nephrotic syndrome have been recognized. We report on a 19-year-old female with a minimal-change disease who developed pulmonary thromboembolism combined with intracardiac thrombus while on tapering steroid. Our patient showed hypoalbuminemia with an episode of shock, and was successfully treated with thrombolysis and anticoagulation therapy.
Key Words: Nephrotic syndrome, Pulmonary embolism, Thrombosis
TOOLS
Share :
Facebook Twitter Linked In Google+ Line it
METRICS Graph View
  • 0 Crossref
  •    
  • 54 View
  • 1 Download
Related articles in Yeungnam Univ J Med


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
170 Hyeonchung-ro, Nam-gu, Daegu 42415, Korea
Tel: +82-53-640-6832    Fax: +82-53-651-0394    E-mail: yujm@yu.ac.kr                

Copyright © 2019 by Yeungnam University College of Medicine. All rights reserved.

Developed in M2community

Close layer
prev next